# SDR FDEA201508212679

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 827 hours, 26,790 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 90421001
- Part serial: 465
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

AT FL 350 GOT INTERMITTENT, THEN STEADY NR 3 ENG FIRE INDICATION.  ACCOMPLISHED QRH & FIRED BOTTLE.  NO VIBRATION NOTED DURING WINDMILLING.  R & R FIRE DETECTOR CONTROL UNIT IAW AMM 26-11-01-4.
